Doctors Lounge - Hematology AnswersBack to Hematology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Hematology Topics
Question: question regading cbc results
|buckeyefan1970 - Thu Sep 01, 2005 5:40 pm||
In July I had a CBC drawn which showed a WBC count of 13.7. I was having problems with a hairline fracture in the foot and a sinus infection. I was put on Augmentin for 10 days and had a repeat CBC done a couple of weeks after I finished the coarse. My CBC is still elevated at 12.6 but the diff is all normal. A repeat UA show 2+ leuk. est. and a WBC count of 15 negative for bacteria and the C&S was negative. Are there specific questions I should ask the ARNP? I'm just worried. Upon reading I don't have any s&s of leukemia. I'm just not sure where to go. I imagine she will want to send me to a hematologist and a urologist. Thanks for any information.
|Dr. Anthony Solomon - Sat Oct 15, 2005 2:30 pm||
"A repeat UA show 2+ leuk. est. and a WBC count of 15 negative for bacteria and the C&S was negative."
This statement inplies a previous urine analysis was done. What were the results, and was the test done on the same day that WBC showed a count of 13.7?
Dr Anthony Solomon
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.